# SDR CALA2025091108781

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 87,834 hours, 20,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP SLIDE LIGHT IS ON DOOR 3R. REPLACED 3R SLIDE LIGHT OPS CHECK GOOD IAW AMM 33-51-06.
